MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060870
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 80% stenosed target lesion was located in the mildly tortuous and moderately calcified arteriovenous shunt.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the first inflation, the balloon burst before it reached the nominal burst pressure (nbp).The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - pro code (product code): fge, lit.E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 80% stenosed target lesion was located in the mildly tortuous and moderately calcified arteriovenous shunt.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the first inflation, the balloon burst before it reached the nominal burst pressure (nbp).The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the patient did not have a challenging anatomy, and the procedure was carried out following the standard protocol.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information e1 - pro code (product code): (b)(6).E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from the inner shaft and coming out of the tip.No issues were noted with the tip section of the device.A visual examination found no issue with the markerbands.A visual and tactile examination identified a shaft kink approximately 570mm proximal from the distal tip.This concludes the product analysis.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22824928
Report Number2124215-2025-57288
Device Sequence Number4577544
Product Code FGE
UDI-Device Identifier08714729793854
UDI-Public(01)08714729793854(17)280207(10)35794465
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060870
Device Catalogue NumberH74939171060870
Device Lot Number0035794465
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown